# SDR UIEA2018061101121

- Difficulty date: June 6, 2018
- Submitted: June 12, 2018
- Operation: Air carrier
- Aircraft: N1399A
- Make and model: Boeing 767306
- Aircraft serial: 27959
- Aircraft time: 86,604 hours, 16,043 cycles
- System (JASC): 3697 · Pneumatic System Wiring
- Part: Wire
- Condition: Broken
- Location: Hpsov
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

'L ENG HPSOV" IN CRUISE AT FL280. FOUND WIRE BROKEN AWAY FROM TERMINAL RESECURED WIRE TO TERMINAL IAW SWPRM 20-20-00 PERFORMED FIM36-20 FT 804 NO FAULTS NOTED AT THIS TIME OPS CHECK GOOD.
